# SDR DALA2022030901541

- Difficulty date: March 18, 2020
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,424 hours, 21,998 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 REF ERA 586153-14, ACCOMPLISH SECTION II REPETITIVE INSPECTIONS EVERY 2100 CYCLES AFTER ACCOMPLISHMENT OF SECTION I PERMANENT REPAIR. CORRECTIVE ACTION: ERA 586153-14 UPDATED TO REV. A. (1533903)
